|Dosing time adjustment?
Nov 7, 2004
Hi... I began treatment about a month ago with once-daily sustiva & Epzicom. I developed a hypersensitivity rash to epzicom on day 12 and was switched to Truvada. Rash was gone in 2 days. My 2 week labs were fantastic: VL from 330,000 to 2250 and cd4 from 270 to 457 after just 2 weeks. I'm hoping this success can be continued with Truvada. My problem is that I started my dosing too early in the evening, made earlier by the fall time change. The dizziness attributed to sustiva has made evening activities difficult. Is there a way I can safely delay evening dosing from 9:30pm to about 11pm? I know these drugs are sensitive and I don't want to risk resistance, but I need a social life!
| Response from Dr. Lee
Certainly you can move the dosing. It is good you are being so careful about the timing of doses. How about moving the dose by 1/2 hour each night to a later time? That should not be a problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Penis After Swallowing Worried I Have HIV
- Stinging Pain After Anal Sex Condom Broke Worried I Have HIV
- Swollen Glands After Licking Vagina Worried I Have HIV
- Swollen Lymph Glands After Touching Sperm Worried I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Acute Human Immunodeficiency Virus Ear Infection
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.